Last reply 4 months ago
Drop foot and fatigue after lemtrada.

Hi everyone… I hope everyone is good and enjoying the better weather….It’s me posting questions again but it seems the only people who seem to be able to give me sensible answers are others on this site…..so here goes…
After being diagnosed and then within a couple of months receiving lemtrada.. (back in November) my fatigue is getting worse…and a symptom that I barely noticed before (slight dropfoot) is now making my walking difficult…I have had a very stressful couple of days (busy airport queues etc) which may have added to the fatigue…but this drop foot issue is worrying me..could it be a relapse? Have I been misdiagnosed and have PPMS not RRMS and if it’s something I’m stuck with is there anything that helps it? Could my severe fatigue be causing it? Help…🙄

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
4 months ago

@joanne46 , you have been through a lot recently, both emotionally and mentally. And, then you have hit your body physically with a powerful medication protocol.

This is all going to take a bit of recovering, so a stressful couple of days will have challenged you further. Fatigue and a bit of footdrop is a timely reminder that you are still recuperating.

So, try and go easy on yourself. 😉

Post Comment

You must be logged in to reply to this topic.